Journal of Differential Geometry

Moduli spaces of nonnegative sectional curvature and non-unique souls

Igor Belegradek, Slawomir Kwasik, and Reinhard Schultz

Full-text: Open access

Abstract

We apply various topological methods to distinguish connected components of moduli spaces of complete Riemannian metrics of nonnegative sectional curvature on open manifolds. The new geometric ingredient is that souls of nearby nonnegatively curved metrics are ambiently isotopic.

Article information

Source
J. Differential Geom., Volume 89, Number 1 (2011), 49-85.

Dates
First available in Project Euclid: 21 December 2011

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1324476751

Digital Object Identifier
doi:10.4310/jdg/1324476751

Mathematical Reviews number (MathSciNet)
MR2863912

Zentralblatt MATH identifier
1242.53035

Citation

Belegradek, Igor; Kwasik, Slawomir; Schultz, Reinhard. Moduli spaces of nonnegative sectional curvature and non-unique souls. J. Differential Geom. 89 (2011), no. 1, 49--85. doi:10.4310/jdg/1324476751. https://projecteuclid.org/euclid.jdg/1324476751


Export citation